MAUDE Adverse Event Report: BECTON, DICKINSON & CO., (BD) BD VACUTAINER® ULTRATOUCH¿ PUSH BUTTON BLOOD COLLECTION SET; INTRAVASCULAR ADMINISTRATION SET

BECTON, DICKINSON & CO., (BD) BD VACUTAINER® ULTRATOUCH¿ PUSH BUTTON BLOOD COLLECTION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 367363
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D.2b medical device type: one additional code applies; jka.D4.Medical device expiration date: unknown.H4.Device manufacture date: unknown.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that while using 12 bd vacutainer® ultratouch¿ push button blood collection set, the customer noticed hole in butterfly tubing.No patient or user impact reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation summary: bd had not received any samples for investigation.A total of 30 retained samples were visually inspected, and all samples passed testing with no evidence of damage or holes in the tubing.Additionally, another set of 30 retained samples underwent functional tests to assess the functionality of the device, and all samples passed with no damage to the tubing or leakage observed.Furthermore, a subsequent set of functional tests on 30 retained samples confirmed proper activation with no defects observed.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has not been confirmed for the indicated failure mode: hole in the tubing.No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.

Brand Name
BD VACUTAINER® ULTRATOUCH¿ PUSH BUTTON BLOOD COLLECTION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BECTON, DICKINSON & CO., (BD)
1575 airport road
sumter SC 29153
Manufacturer (Section G)
BECTON, DICKINSON & CO., (BD)
1575 airport road
sumter SC 29153
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key21574615
Report Number1024879-2025-00278
Device Sequence Number15614999
Product Code FPA
UDI-Device Identifier30382903673637
UDI-Public(01)30382903673637
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K212724
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number367363
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2025
Supplement Date Received by Manufacturer05/02/2025
Initial Report FDA Received Date03/11/2025
Supplement Report FDA Received Date05/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown